Skip to main content


Positive Solutions for Two-Point Semipositone Right Focal Eigenvalue Problem

Article metrics

  • 692 Accesses

  • 2 Citations


Krasnoselskii's fixed-point theorem in a cone is used to discuss the existence of positive solutions to semipositone right focal eigenvalue problems,,,,, where, is fixed, is continuous with for some positive constant.



  1. 1.

    Agarwal RP: Boundary Value Problems for Higher Order Differential Equations. World Scientific, Singapore; 1986:xii+307.

  2. 2.

    Agarwal RP, O'Regan D, Lakshmikantham V: Singular focal and higher order boundary value problems. Nonlinear Analysis: Theory, Methods & Applications 2000,42(2):215–228. 10.1016/S0362-546X(98)00341-1

  3. 3.

    Boey KL, Wong PJY: Two-point right focal eigenvalue problems on time scales. Applied Mathematics and Computation 2005,167(2):1281–1303. 10.1016/j.amc.2004.09.007

  4. 4.

    He X, Ge W: Positive solutions for semipositone right focal boundary value problems. Applicable Analysis 2002,81(2):227–240. 10.1080/0003681021000021943

  5. 5.

    Ma R: Multiple positive solutions for a semipositone fourth-order boundary value problem. Hiroshima Mathematical Journal 2003,33(2):217–227.

  6. 6.

    Wong PJY, Agarwal RP: Multiple positive solutions of two-point right focal boundary value problems. Mathematical and Computer Modelling 1998,28(3):41–49. 10.1016/S0895-7177(98)00097-1

  7. 7.

    Wong PJY, Agarwal RP: On two-point right focal eigenvalue problems. Zeitschrift für Analysis und ihre Anwendungen 1998,17(3):691–713.

  8. 8.

    Agarwal RP, Wong F-H: Existence of positive solutions for non-positive higher-order BVPs. Journal of Computational and Applied Mathematics 1998,88(1):3–14. 10.1016/S0377-0427(97)00211-2

Download references

Author information

Correspondence to Minghe Pei.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article


  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Eigenvalue Problem